# SDR AALA201504249006

- Difficulty date: April 13, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD GALLEY FLOOR PANEL 221PF DELAMINATED.  REPLACED FLOOR PANEL 221PF IAW SRM 53-12-00 FIGURE 206 & IRM 97 REV G.
